# SDR DXTA200601371

- Difficulty date: April 30, 2006
- Submitted: May 1, 2006
- Operation: Air carrier
- Aircraft: N930QS
- Make and model: Cessna 750
- Aircraft serial: 7500130
- Aircraft time: 5,124 hours, 3,245 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel
- Condition: Warning Light
- Location: Rt Wing
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, K
- Precautionary procedure: A

## Discrepancy

WING TANK O FULL R AMBER CAS MESSAGE ILLUMINATED IN FLIGHT , FOLLOWED BY VENTING OF FUEL OUT THE RT WING FOR APPROXIMATELY 4 MINUTES.  ITEM IS UNDER INVESTIGATION.
